Urology Community
pain in root of the penis as well problem in erection
About This Community:

This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

pain in root of the penis as well problem in erection

I was talking to my girls friend over the phone for couple of hours and got exited and started masturbation my self pushing & hitting real hard on the pillow for 30 to 45 Mins and erected finally. The next day i was started having pain in my root of the penis. I visited the doctor he gave cipro and relafen and oxicodon for 3 weeks. Even after taking that it's didn't stop & also having my pain radiated to my thighs ( don't know this is related to this instance, since before tha i was working out rela hard for my lower dody) , So he took CT scan no problem. H suggested to see neurology and he took MRI and that is also normal. He gave Gabapentin  for 2 weeks now and suggested physiotherapy for thigh pain. Still i was having the severe pain in penis root . Don't know what to do, i'm not able to having the sexual life from then to till now.In between days i was testing during medication, i could able to go to excited state with some pain and able to erect. Aslo,i felt now my penis shaft lean towards little left when it's excited.When i exited pain getting worse.

Please advice me to which doc i should see and what treatment i should take, it's real urgent.
2 Comments Post a Comment
Blank
Avatar_n_tn
No where near an expert, but was your doctor a urologist?  After hearing the curvature of the penis, sounds like damage to the tissue.  I've been on the board for a different reason, though should see urologist who will get to bottom immediatley, and should be repaired.
Blank
Avatar_n_tn
he is a urologist, I did see him again after a month, he tested my penis again and mentioned that nothing is wrong in the shaft of the penis and looks everything alright.but since it might have lot of strain he suggested to take relafen for a month and don't put strain on that area things will be alright.so i planning to wait for a month and stay away from activity.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Urology Answerers
168348_tn?1379360675
Blank
ChitChatNine
4851940_tn?1385441629
Blank
jemma116
United Kingdom